# SDR SWIA201438815

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 26,408 hours, 15,641 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Loop
- Condition: Out Of Adjust
- Location: Leak Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE, CLIMBING THRU FL2140.  ALL BLEED SOURCES CLOSED.  RETURNED TO FIELD.  ADJUSTED LT BLEED LOOPS AND LOCATED OUTER LOOP CONTACTING INNER LOOP JUST BELOW LT HEAT EXCHANGER IAW AMM.  ALL SYSTEMS OPS CHECKED NORMAL.
